# SDR KBM2006F00082

- Difficulty date: February 9, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Condition: Intermittent
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TGB CHIP LIGHT ILLUMINATED IN FLIGHT FOR ONE SECOND AND THEN WENT OUT.  CLEANED AND INSPECTED TGB CHIP DETECTOR, OPS CHECK GOOD, NO OTHER DEFECTS NOTED.  (K)
